# SDR AALA980975

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT SIDE OF DOGHOUSE BET WALKWAY PANEL AND MIDDLE CHORD ANGLE STATION 296 LBL 15.  REMOVED CORROSION CUT OUT DAMAGED AREA FABRICATED A FILLER AND STEEL STRAP.  INSTALLED FILLER, STRAP AND FLOOR WORK ACCOMPLISHED IAW ESO 11697, DATED 4/16/98.  (M)
